# SDR UIEA2019082655278

- Difficulty date: August 25, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,628 hours, 17,019 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW EICAS MSG.  PERFORMED FWD WINDOW HEAT OPERATIONAL CHECK IAW AMM 30-41-00. FOUND NO DISCREPANCY AT THIS TIME, OPS CHECK IAW FIM 30-41-00 FAULT TREE 804. )
